# SDR FDEA202302180297

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 21,179 hours, 11,966 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PDIS  692     26-12  4205     17FEB23  MEM  OPEN  U  WHILE TAKING THE RUNWAY FOR TAKE OFF, ECAM SHOWED A  MAIN DECK CARGO MID 2 LOOP FAULT AND THEN A MAIN  DECK MID 2 SMOKE DETECTION. PACK 2 FAULTED  IMMEDIATELY AND MAIN DECK CARGO VALVE, HOT AIR  SUPPLY VALVE AND ISOLATION VALVE CLOSED. MAIN DECK  MID 2 SMOKE LIGHTS AND ECAM WENT AWAY WHEN PACK 2  FAULTED AND SHUT OFF. ONCE PARKED AND ABLE TO  ACCESS THE CARGO COMPARTMENT, THERE WAS A DEFINITE  ODOR. DISCONTINUED TAKEOFF AND COMPLIED WITH ECAM  AND QRH     SHGN 19FEB23 12:33   MEM                                                                 AMM: 20-23-11-00-0                                                                PERFORMED PERMA-SWAGE ON FRONT GEAR PRESSURE LINE                                 BEHIND MAIN CARGO LINER 5L AND BELOW MAIN CARGO                                   FLOOR BOARD PANELS 241 YJ AND 241 XJ                                                                              LEAK CHECK GOOD AT                                THIS TIME. STILL NEEDS CLAMPS INSTALLED AND CLOSE                                 UP
